# SDR DALA1035013252

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 39,181 hours, 17,545 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DOOR 1R, DOOR ASSIST BOTTLE IS DEPRESSURIZED FRANGIBLE DISK IS RUPTURED.  R & R 1R DOOR DAMPER EMERGENCY OPERATING CYLINDER IAW AMM 52-11-14.
